Changing Meds after Sustiva rash
Mar 9, 2005
I had started Truvada/Sustiva have had an allergic reaction to Sustiva with a very bad rash and lots of other side effects associated to that medication. I only stopped it yesterday as my doctor directed me to do and I am due in his office tomorrow to discuss changing the sustiva, what would be a good alternative and can I continue the Truvada and just change the Sustiva portion of my medication regimen?
Response from Dr. Pierone
Yes, you can continue Truvada and change the Sustiva component of the regimen. Although Viramune is a possibility, the rash from Sustiva would steer me away from this choice. Most commonly, one would continue Truvada and use a protease inhibitor like Reyataz boosted by Norvir. I would be curious to know what you and your doctor decided upon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Sucking Penis Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Hepatitis B Test Return A False Positive?
- Does Lactose Cause Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.